# SDR SWAA2018121027511

- Difficulty date: November 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT CRACKED AT SLAT ACTUATOR ATTACH POINT, OUTBOARD ROW, 3RD FASTENER AFT.  REPAIRED NR 7 SLAT SKIN PER SRM.
